MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG C/R POROCOAT FEM LT SZ 4; KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910 SIG C/R POROCOAT FEM LT SZ 4; KNEE FEMORAL
Catalog Number 940014
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); Not Applicable (3189)
Date of Event 04/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and loosening of femoral component at the implant to bone interface.It was also stated loosening of tibia at the cement to implant interface.Unknown depuy cement manufacturer.Doi: (b)(6) 2017; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG C/R POROCOAT FEM LT SZ 4
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7464855
Report Number1818910-2018-58331
Device Sequence Number1544302
Product Code JWH
UDI-Device Identifier10603295223405
UDI-Public10603295223405
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number940014
Device Lot NumberC16413
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2018
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR